Glasnik Matematicki, Vol. 38, No.2 (2003), 359-376.
THE EXPECTATION OF SOLUTION OF RANDOM
CONTINUITY EQUATION WITH GAUSSIAN VELOCITY FIELD
Center for Marine and Enviromental Research, Rudjer Boskovic Institute,
Bijenicka cesta 54, 10000 Zagreb, Croatia
Geophysical Institute, Faculty of Science, University of
Zagreb, Horvatovac bb, 10000 Zagreb, Croatia
Abstract. The continuity equation in
d-dimensional space with random
velocity field defined by means of a vector-valued Gaussian
process is studied. The expectation of corresponding evolution
family of operators is explicitly derived, generalizing in a sense
the evolution family corresponding to the conventional diffusion
2000 Mathematics Subject Classification.
46N20, 47B44, 60H25.
Key words and phrases. Random transport equation.
Full text (PDF) (free access)
Glasnik Matematicki Home Page